# SDR CA951129507

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: 79589011
- Condition: Leaking
- Location: Lt Eng Filter
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN)ON CLIMB OUT, LEFT ENGINE OIL PRESSURE FLICKERED & OIL QUANTITY LOST. LEFT ENGINE SHUT DOWN. AIRCRAFT RETURNED TO DEPARTURE TERMINAL. MAINTENANCE ACTION INVOLVED CHANGING OIL LINE AT OIL FILTER DIFFER ENTIAL PRESSURE SWITCH. AIRCRAFT CHECKED FOR LEAKS ON GROUND RUN.
